MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; AC POWERED MEDICAL BED

UMANO MEDICAL INC OOK SNOW; AC POWERED MEDICAL BED
Model Number FL36
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Service call was placed for a medical bed not detecting correctly a patient exiting bed while detection system was activated.There was no patient fall or further adverse event associated with the detection system.

Brand Name
OOK SNOW
Common Device Name
AC POWERED MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key8047796
Report Number3009591865-2018-00014
Device Sequence Number13905073
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public010067048200006711161003
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1